# SDR SWAA2016091407792

- Difficulty date: August 23, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545765
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL AT LOWER FUSELAGE FORWARD INBD SKIN PANEL DELAMINATED.  REPAIRED SKIN PANEL IAW SRM.
